Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2017, Article ID 4898467, 9 pages
https://doi.org/10.1155/2017/4898467
Research Article

The Propagation of Thermoelastic Waves in Anisotropic Media of Orthorhombic, Hexagonal, and Tetragonal Syngonies

1S. Toraighyrov Pavlodar State University, Pavlodar 140008, Kazakhstan
2Department of Electrical Engineering, Sukkur IBA University, Sindh, Pakistan
3O. A. Baykonurov Zhezkazgan University, Zhezkazgan 100600, Kazakhstan

Correspondence should be addressed to Abdul Qadir; kp.ude.kus-abi@ridaqa

Received 2 August 2017; Accepted 18 October 2017; Published 16 November 2017

Academic Editor: John D. Clayton

Copyright © 2017 Nurlybek A. Ispulov et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Nurlybek A. Ispulov, Abdul Qadir, Marat Zhukenov, and Erkin Arinov, “The Propagation of Thermoelastic Waves in Anisotropic Media of Orthorhombic, Hexagonal, and Tetragonal Syngonies,” Advances in Mathematical Physics, vol. 2017, Article ID 4898467, 9 pages, 2017. https://doi.org/10.1155/2017/4898467.